Alert archive / Virginia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 21, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Apr 26, 2022, 4:20 PM EDT for 5 counties in Virginia. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2022, 4:20 PM EDT (20:20 UTC)
- Expired
- Apr 26, 2022, 4:56 PM EDT
- In force
- 36 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Charles City County, VA, Hanover County, VA, Henrico County, VA, King William County, VA, New Kent County, VA
The radar
The Norfolk radar (KAKQ), 46 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:40 PM EDT | TSTM WND DMG | 1 Sse New Kent Airport, VA | TREES AND POWERLINES DOWN. |
| Apr 26, 4:45 PM EDT | TSTM WND DMG | Chickahominy Shore, VA | TREE DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:25 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
700
WUUS51 KAKQ 262020
SVRAKQ
VAC036-085-087-101-127-262115-
/O.NEW.KAKQ.SV.W.0021.220426T2020Z-220426T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
420 PM EDT Tue Apr 26 2022
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Charles City County in east central Virginia...
New Kent County in east central Virginia...
Southeastern Henrico County in central Virginia...
Southeastern Hanover County in central Virginia...
Southeastern King William County in east central Virginia...
* Until 515 PM EDT.
* At 420 PM EDT, a severe thunderstorm was located near Bottoms
Bridge, or near Highland Springs, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees and powerlines.
* This severe thunderstorm will be near...
Bottoms Bridge around 430 PM EDT.
Roxbury and Adkins Store around 435 PM EDT.
Talleysville and Providence Forge around 440 PM EDT.
New Kent around 450 PM EDT.
Other locations impacted by this severe thunderstorm include
Chickahominy Shore, Wayside, Mountcastle, Elko, Cohoke, Sandston,
Glendale, Westwood, Lanexa and Rose Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3745 7686 3743 7690 3738 7689 3735 7692
3737 7688 3725 7689 3728 7699 3730 7700
3729 7704 3735 7726 3738 7725 3738 7727
3735 7727 3736 7731 3739 7730 3741 7730
3738 7732 3758 7733 3766 7688
TIME...MOT...LOC 2020Z 265DEG 31KT 3747 7728
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EI2 follow-up statements
548
WWUS51 KAKQ 262041
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
441 PM EDT Tue Apr 26 2022
VAC085-087-101-262051-
/O.CAN.KAKQ.SV.W.0021.000000T0000Z-220426T2115Z/
Henrico VA-Hanover VA-King William VA-
441 PM EDT Tue Apr 26 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRICO...
SOUTHEASTERN HANOVER AND SOUTHEASTERN KING WILLIAM COUNTIES IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central, southeastern and east central Virginia.
LAT...LON 3745 7686 3743 7690 3738 7689 3738 7691
3735 7692 3737 7688 3725 7689 3728 7699
3730 7700 3729 7704 3730 7708 3731 7709
3732 7715 3751 7717 3755 7697 3754 7695
3755 7694 3756 7690 3755 7689 3757 7687
TIME...MOT...LOC 2041Z 280DEG 35KT 3739 7701
$$
VAC036-127-262115-
/O.CON.KAKQ.SV.W.0021.000000T0000Z-220426T2115Z/
Charles City VA-New Kent VA-
441 PM EDT Tue Apr 26 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CHARLES CITY AND CENTRAL NEW KENT COUNTIES...
At 441 PM EDT, a severe thunderstorm was located over Ruthville, or
near Charles City, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
This severe storm will be near...
Holdcroft around 445 PM EDT.
Rustic around 450 PM EDT.
Other locations impacted by this severe thunderstorm include Wrights
Corner, Colonial Downs, Chickahominy Shore, Browns Corner,
Sandybottom, Mountcastle, New Hope, Roaches Corner, New Kent Airport
and Lanexa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3745 7686 3743 7690 3738 7689 3738 7691
3735 7692 3737 7688 3725 7689 3728 7699
3730 7700 3729 7704 3730 7708 3731 7709
3732 7715 3751 7717 3755 7697 3754 7695
3755 7694 3756 7690 3755 7689 3757 7687
TIME...MOT...LOC 2041Z 280DEG 35KT 3739 7701
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EI281
WWUS51 KAKQ 262056
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
456 PM EDT Tue Apr 26 2022
VAC036-127-262106-
/O.CAN.KAKQ.SV.W.0021.000000T0000Z-220426T2115Z/
Charles City VA-New Kent VA-
456 PM EDT Tue Apr 26 2022
...THE SEVERE THUNDERSTORM WARNING FOR CHARLES CITY AND CENTRAL NEW
KENT COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central, southeastern and east central Virginia.
LAT...LON 3745 7686 3743 7690 3738 7689 3738 7691
3735 7692 3737 7688 3725 7689 3728 7699
3730 7700 3729 7704 3730 7708 3731 7709
3732 7715 3751 7717 3755 7697 3754 7695
3755 7694 3756 7690 3755 7689 3757 7687
TIME...MOT...LOC 2054Z 265DEG 31KT 3740 7684
$$
EIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:49 PM EDT, 31 minutes earlier.
Area forecast discussion, Apr 26, 3:49 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
349 PM EDT Tue Apr 26 2022
.SYNOPSIS...
A cold front will cross the local area from northwest to
southeast through this evening. Cooler and drier weather is
expected from Wednesday through Friday.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 240 PM EDT Tuesday...
A weak sfc boundary continues to linger just N of RIC this
afternoon...and this will be the focus for some stronger storms
through early evening. A cold front that is now just to our west
is progged to cross the area from NW-SE from 3-9 PM. Scattered
to numerous showers and tstms will accompany it, and showers
and isolated tstms will continue for a couple hours following
the FROPA. The front is expected to outrun the broken line of
convection...especially later during the event as the front gets
into SE VA/NE NC. SPC has placed a SLGT risk for severe wx in
an area centered along this boundary, and Severe Thunderstorm
Watch 155 is in effect for roughly this SLGT risk area until 8
PM this evening. As referenced above, the best chc of severe
storms will be west of the Ches Bay along the remnant sfc
boundary (and resulting instability gradient) from FVX-RIC-FYJ.
This is also where CAMs have the most concentrated updraft
helicity tracks. The main threats are localized damaging wind
gusts and large hail. Expect temperatures to quickly drop into
the 60s immediately following the FROPA.
Lingering SHRAs/tstms remain possible over mainly E/SE VA and
NE NC through late this evening before it clears out later
tonight as NW winds become breezy (highest near the coast)
overnight. Lows from the l-m40s W to the m50s far SE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
As of 345 PM EDT Tuesday...
Cooler, breezy, and dry wx will prevail from Wed-Thu as the
upper low tracks from New England to Nova Scotia and sfc high
pressure builds toward the area but remains well to our W/NW.
Highs mainly in the 60s on both days. Lows Wed night in the low-
mid 30s NW to low-mid 40s SE. Lows Thu night in the mid-upper
30s N to the mid 40s across the far SE. The upper low remains
near Nova Scotia on Friday as sfc high pressure continues to
build toward the area. Highs in the 60s again but with
noticeably lighter winds given the relaxing pressure gradient.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 345 PM EDT Tuesday...
The period will be characterized by a slow warming trend and
increasing pcpn changes by early next week. Dry wx is expected on
Sat with high pressure over the area. The upper low over Nova Scotia
slowly move away from the coast this weekend. Rain chances
potentially return on Sun (mainly SW) as the surface high moves
offshore and a very weak disturbance tracks over the area.
Confidence regarding rain on Sun is low, as some of the guidance has
nearly all of the pcpn staying SW of the FA. The wx will likely be a
bit more unsettled early next week as the flow aloft flattens out
over the ern CONUS and a couple of shortwaves track near or over the
area. In addition, there will be a noticeable increase in
temperatures/dew points by Mon/Tue. Highs mainly in the mid 60s-70F
on Saturday, and upper 60s-mid 70s on Sun. Highs Mon ranging through
the 70s, with upper 70s-low 80s on Tue. Lows in the upper 30s-40s
Friday night, mainly 40s Saturday night, and 50s on Mon/Tue nights.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
As of 130 PM EDT Tuesday...
VFR conditions prevail at the terminals w/ SCT CU. A cold
front is still progged to cross the area from NW-SE later this
afternoon/evening...turning winds to the NW. Showers and
isolated to scattered tstms will likely accompany the front as
it passes through RIC/PHF/ORF/ECG (w/ lingering showers and a
few tstms just behind it). Have added thunder to the TAFs at
these four terminals, with a TEMPO for TSRA at RIC where
confidence is highest. Have left thunder out of the TAF for SBY
given lower confidence. Brief VSBY reductions and gusty winds of
25-40 kt are likely in the heavier SHRAs/storms with a few hours
of MVFR CIGs moving in immediately after the FROPA. The front
clears the coast tonight w/ improving conditions expected. Dry
wx and VFR conditions are expected from Wed-Thu w/ breezy NW
winds.
&&
.MARINE...
As of 345 PM EDT Tuesday...
This afternoon the weak wedge front this morning remains over far
northern portions of the local waters. A cold front pushes through
this evening into early tonight with showers and storms developing
along and behind the front. A reinforcing cold front pushes S Wed
with high pressure building in from the N by late week.
Winds this afternoon are generally S to SW 10 to 15 kt across the
southern half of the Ches Bay, Currituck Sound, and coastal waters,
and N 10-15 kt across the northern Bay. Winds briefly surge to 15-20
kt late this afternoon into early tonight with convection, briefly
diminish to 10-15 kt early tonight, then become NNW/NW and increase
to 15-25 kt with gusts to 30 kt after midnight across the Ches Bay
and coastal waters and 15-20 kt with gusts to 25 kt across the
rivers and Currituck Sound. NW winds remain elevated through Wed
afternoon, briefly diminishing across the lower bay and S coastal
waters Wed afternoon into Wed evening, then becoming N/NW and
increasing to 15-25 kt with gusts to 30 kt again Wed night into
Thurs behind the reinforcing cold front. Winds gradually diminish
Thurs afternoon into Thurs night. Have issued SCAs evening for the
Ches Bay, rivers, and southern coastal waters to account for the
marginal initial surge with the front and convection. SCAs for the
remainder of the waters begins at 1 AM Wed (except 4 AM for the
Currituck Sound) when the CAA begins to ramp up. SCAs for the rivers
and Currituck Sound expire at 1 PM Wed due to a longer gap between
surges. Maintained SCAs for the Ches Bay and Coastal waters through
Thursday but may need to extend the end times further in future
updates.
Waves of 1-2 ft build to 2-3 ft this evening and 3-5 ft tonight,
remaining 3-4 ft through Thurs afternoon. Seas of 3-4 ft N and 2-3
ft S build to 3-4 ft later this afternoon, 4-5 ft tonight, and 4-6
ft Wed into Thurs night before gradually subsiding Fri.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 1 PM EDT Wednesday for ANZ635>638.
Small Craft Advisory until 7 PM EDT Thursday for ANZ630>632-
634.
Small Craft Advisory from 4 AM to 1 PM EDT Wednesday for
ANZ633.
Small Craft Advisory from 1 AM Wednesday to 7 PM EDT Thursday
for ANZ650-652-654.
Small Craft Advisory from 7 PM this evening to 7 PM EDT
Thursday for ANZ656-658.
&&
SYNOPSIS...ERI
NEAR TERM...ERI
SHORT TERM...ALB/ERI
LONG TERM...ALB/ERI
AVIATION...ERI
MARINE...AJB/RMMHazardous weather outlook, Apr 26, 2:26 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 226 PM EDT Tue Apr 26 2022 VAZ048-060>062-064-067>069-075>078-080>086-089-090-509>525-271830- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Dinwiddie- Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews- Surry-James City-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 226 PM EDT Tue Apr 26 2022 ...SEVERE THUNDERSTORM WATCH 155 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-NCZ012>017-030>032-102-VAZ065-066-079-087-088-092-093- 095>100-271830- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Lunenburg- Brunswick-Greensville-Sussex-Southampton-Isle of Wight- Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack- 226 PM EDT Tue Apr 26 2022 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. There is a marginal risk of severe thunderstorms through this evening. Main threats are damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 26, 3:55 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
355 PM EDT TUE APR 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 1 NNW WORSHAMS 37.54N 77.90W
04/26/2022 POWHATAN VA 911 CALL CENTER
MULTIPLE TREES DOWN. TIME ESTIMATED FROM
RADAR.
&&
APMLocal storm report, Apr 26, 3:57 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
357 PM EDT TUE APR 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 WSW RICHMOND 37.47N 77.51W
04/26/2022 E1.00 INCH CHESTERFIELD VA NWS EMPLOYEE
&&
APMLocal storm report, Apr 26, 4:00 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
400 PM EDT TUE APR 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 WNW RICHMOND 37.48N 77.50W
04/26/2022 E0.50 INCH CITY OF RICHMOND VA TRAINED SPOTTER
&&
APMLocal storm report, Apr 26, 4:04 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
404 PM EDT TUE APR 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 5 NNW BEACH 37.42N 77.63W
04/26/2022 M1.00 INCH CHESTERFIELD VA PUBLIC
&&
JOSpecial weather statement, Apr 26, 4:06 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
406 PM EDT Tue Apr 26 2022
NCZ012-VAZ067-068-079>081-087-088-514-262045-
Northampton-Nottoway-Prince
George-Dinwiddie-Sussex-Amelia-Brunswick-Greensville-Eastern
Chesterfield (Including Col. Heights)-
406 PM EDT Tue Apr 26 2022
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
NORTHAMPTON...GREENSVILLE...EASTERN NOTTOWAY...SOUTHWESTERN SUSSEX...
DINWIDDIE...SOUTHEASTERN AMELIA AND BRUNSWICK COUNTIES...THE CITY OF
EMPORIA AND THE CITY OF PETERSBURG...
At 405 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Spainville to near Alberta to near
Littleton. Movement was east at 30 mph.
Winds in excess of 40 mph and nickel size hail are possible with
these storms.
Locations impacted include...
Petersburg, Dinwiddie, Colonial Heights, Emporia, Blackstone,
Lawrenceville, McKenney, Brodnax, Dahlia, Purdy, Virginia State
University, Brunswick, Jarratt, Alberta, Stony Creek, Dewitt,
Matoaca, Spainville, Green Plain and Carson.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3688 7801 3725 7800 3724 7737 3672 7741
3667 7750 3665 7746 3665 7741 3651 7742
3652 7790 3654 7790 3655 7804
TIME...MOT...LOC 2005Z 253DEG 28KT 3720 7794 3690 7794 3649 7798
TGLocal storm report, Apr 26, 4:11 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
411 PM EDT TUE APR 26 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 2 SSW RICHMOND 37.45N 77.49W
04/26/2022 E0.88 INCH CHESTERFIELD VA PUBLIC
HAIL LASTED ABOUT 10 MINUTES.
&&
EIThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:35 AM EDT | Small Craft Advisory | AKQ | 3 days | |
| Apr 26, 2:41 PM EDT | Special Weather Statement | AKQ | Fluvanna | 49 min |
| Apr 26, 2:46 PM EDT | Severe Thunderstorm Warning | AKQ | Cumberland, Fluvanna, Goochland, Louisa, Powhatan | 44 min |
| Apr 26, 3:03 PM EDT | Special Weather Statement | AKQ | Amelia, Cumberland, Powhatan | 42 min |
| Apr 26, 3:11 PM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Chesterfield | 49 min |
| Apr 26, 3:28 PM EDT | Severe Thunderstorm Warning | AKQ | Chesterfield, Goochland, Hanover, Henrico, Louisa, Powhatan and 1 more | 47 min |
| Apr 26, 3:32 PM EDT | Special Weather Statement | AKQ | Gloucester, Middlesex | 43 min |
| Apr 26, 3:37 PM EDT | Special Weather Statement | AKQ | Lunenburg, Mecklenburg, Nottoway | 38 min |
| Apr 26, 3:40 PM EDT | Severe Thunderstorm Warning | AKQ | Chesterfield, Henrico, City of Richmond | 50 min |
| Apr 26, 4:06 PM EDT | Special Weather Statement | AKQ | Brunswick, Dinwiddie, Greensville, City of Emporia, City of Petersburg | 39 min |
| Apr 26, 4:22 PM EDT | Special Weather Statement | AKQ | Gloucester, Mathews, Middlesex | 38 min |
| Apr 26, 4:28 PM EDT | Areal Flood Advisory | AKQ | Chesterfield, Henrico, City of Richmond | 3 hr |
| Apr 26, 4:32 PM EDT | Special Marine Warning | AKQ | 43 min | |
| Apr 26, 4:40 PM EDT | Special Weather Statement | AKQ | Surry | 50 min |
| Apr 26, 4:46 PM EDT | Special Weather Statement | AKQ | Greensville, Prince George, Southampton, Sussex, City of Colonial Heights, City of Emporia and 2 more | 44 min |
| Apr 26, 4:58 PM EDT | Special Weather Statement | AKQ | James City | 32 min |
| Apr 26, 5:07 PM EDT | Special Marine Warning | AKQ | 38 min | |
| Apr 26, 5:08 PM EDT | Special Weather Statement | AKQ | Accomack | 52 min |
| Apr 26, 5:11 PM EDT | Special Marine Warning | AKQ | 79 min | |
| Apr 26, 5:32 PM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, Surry, York, City of Franklin, City of Hampton and 4 more | 43 min |
| Apr 26, 5:42 PM EDT | Special Marine Warning | AKQ | 78 min | |
| Apr 26, 5:59 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, City of Chesapeake, City of Hampton, City of Newport News, City of Norfolk, City of Portsmouth and 1 more | 31 min |
| Apr 26, 6:18 PM EDT | Special Marine Warning | AKQ | 72 min | |
| Apr 26, 6:26 PM EDT | Special Marine Warning | AKQ | 34 min | |
| Apr 26, 6:30 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach | 45 min |
| Apr 26, 6:48 PM EDT | Special Marine Warning | AKQ | 57 min | |
| Apr 26, 6:55 PM EDT | Special Marine Warning | AKQ | 50 min | |
| Apr 26, 6:59 PM EDT | Special Marine Warning | AKQ | 31 min | |
| Apr 26, 7:23 PM EDT | Special Marine Warning | AKQ | 67 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.